Discussions that mention xalatan

Eye & Vision board


Hi. After months of complaints about my eyes I was finally diagnosed with iritis and have been treated with steriod injections which helped tremendously. Then, two days ago it was like a veil was dropped over my eyes and my vision dimmed. It went away after an hour but happened yesterday and then today again. I immediately went to the only optomologist we have here in this tiny rural town, (the opthomologist travels from another city once a month) and he checked the pressure which read 50 in the right eye and 36 in the left. He gave me Combigan drops twice a day and Xalatan once before bed and will check the pressure again tomorrow. I'm 58 years old, single and scared. I have no family and live in a very rural area. Does anyone out there have glaucoma? The doctors are suspecting this but will not confirm until after treatments. Thank you for reading this. Sophie
Thank you KeelaC for your message. Yes, it did get the iritis under control very fast. Does anyone know how long it takes for the prednisone to dissapate from the eyes after the injections? I can see the medication in my eyes as it is injected between the bottom lid under the eye. It is slowly shrinking and has been about 40 days since the first injection in the right eye. I am no longer able to use the eyedrops called Combigan as it causes me to go into a deep depression which just happens to be one of the side effects. I went to the eye doc today and the pressure in the right eye is up again to 50. I am suppose to use the Xalatan alone before I go to bed. I see the doc again on Friday to see if the pressure is going back down. I'm so frustrated and worried. Thanks everyone. Sophie
I saw my opthomologist today and he diagnosed me with secondary glaucoma. My eye pressure is down in the 30's since the one dose of Xalatan except Xalatan gives me terrible chest pressure so I can't use it. I am suppose to see a glaucoma specialist after they check the pressure again on Wednesday. I live in a very rural area of South Dakota so this will mean a long drive, money for gas, and time off from work. But it's worth it if I can save my sight. Because I get such terrible side effects from the drops, they suggested a surgery. But the doc really wants to know what my glaucoma is secondary to? I am also very nauseous most of the day and am taking Phenergen. I am wondering if the glaucoma and nauseousness are connected. Thanks to anyone who has any suggestions. Soph